Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tequin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2003, 05:00 AM
Davette McDonald
Guest
 
Posts: n/a
Default Tequin Reaction

I was in such excuriating pain that I thought that I was going to die and the worst part about it was that I wanted to. I had severe sharp pains in my vaginal area, it felt like someone was jugging my insides with a pole. I could hardly sit down. I begin to vomit and tremble, I was so sick. I went to the doctor and she diagnosed me with a UTI. I took a pill while I was in her office. This was around 3:30 p.m. I went home got in the bed and about 5:30 p.m. I begin to feel a considerable amount of relief. I went to sleep again. When I woke up this morning I immediately took another pill. I will say that it has me feeling a little tired and nausea.<br>But, compared to the way that I felt yesterday I will take this feeling any day. I don't think anyone should have to hurt the way I did on yesterday. Try driving on the beltway with one hand holding your vaginal area and the other hand on the steering wheel with pains shooting throughout your body. I thank God for this pill. I feel a little pressure but it is bearable. I recommend it highly.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Allergic reaction Unregistered Definity 0 11-08-2007 08:22 PM
Severe reaction James Extraneal 0 09-13-2007 04:08 PM
reaction Michele Tequin 3 12-02-2005 06:00 AM
Reaction Unregistered Definity 1 12-02-2005 06:00 AM
reaction Tina Reed Avelox 2 09-26-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:43 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.